American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90C26) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Simai He, Zhening Li and Shuzhong Zhang. Inhomogeneous polynomial optimization over a convex set: An approximation approach. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Yi Zhang, Liwei Zhang, Jia Wu and Jianzhong Zhang. A perturbation approach for an inverse quadratic programming problem over second-order cones. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Yong Zhang, Bin Dong and Zhaosong Lu. $\ell_0$ Minimization for wavelet frame based image restoration. Math. Comp. 82 (2013) 995-1015.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1